# SDR HEEA087990

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 8,135 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7007700614
- Part serial: 00091350
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY SCREEN DARK AND FUZZY. TO BE SENT TO VENDOR FOR REPAIR.
